# SDR SWI20240515000408

- Difficulty date: April 24, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N506CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7793
- Aircraft time: 40,211 hours, 40,259 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Part number: UNKNOWN
- Condition: Gouged
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FACE OF THE REAR PRESSURE BULKHEAD AT FS 621.00 HAS 7 GOUGE MARKS AND 7 DAMAGED RIVET HEADS.   (C-CHECK RO 5/14/2024)   REPAIRED FWD FACE OF THE REAR PRESSURE BULKHEAD AT FS 621.00 WITH REFERENCE TO REO 601R-53-61-8186 REV "--" DATED 2024-05-01.  SEE CHILD CAMPS FOR EDDY CURRENT INSPECTIONS AND LEAK CHECK.  COMPLIED WITH TASK CARD 51-900-1003-SKY.  COMPLIED WITH M-337.
